Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Uceris (budesonide) causing Diverticulitis flare ups


Thu, March 14, 2019 2:58 PM

Hello, 

I was diagnosed with diverticulitis in 2013 and lymphocytic colitis in 2018.  My GI doctor prescribed me with Uceris in 2018 after the lymphocytic colitis diagnosis.  After 8 days on Uceris I had a severe diverticulitis flare up.  Mind you this was my first flare up in 6 years. I got on Cipro and Flagyl to handle the inflammation and all was good.  9 months later I wanted to start back on the Uceris to help with the colitis. Two weeks into this round of Uceris (budesonide) I had another severe diverticulitis flare up.

Is it just a crazy coincidence that these diverticulitis flare ups came immediately following me starting Uceris or could it possibly be the cause?  

Any experience or thoughts would be greatly appreciated.

Thank you!

FPO bstroud
Joined Mar 14, 2019

Related Topics

What's next?
Author Image LC11
Joined Jan 29, 2019

Hi everyone,  I was diagnosed with UC in e....

read more

Remicade for mild symptom...
Author Image EmilyGreene
Joined Mar 6, 2019

DISCLAIMER: I am not one of those wholistic anti....

read more

Microscopic colitis
Author Image Terry Tellez
Joined Mar 12, 2019

What experiences has anyone with this diagnosis ha....

read more